You are here

An Elementary Derivation of Cauchy, Hölder, and Minkowski Inequalities From Young's Inequality

by Elmer Tolsted (Pomona College)

Year of Award: 1965

Publication Information: Mathematics Magazine, vol. 37, 1964, pp. 2-12

Summary:  The Cauchy, Hölder, and Minkowski inequalities for sequences are derived from Young's Inequality.

Read the Article:

About the Author: (from Mathematics Magazine, vol. 37, (1964)) Elmer Tolsted was at Pomona College at the time of publication.

Subject classification(s): Analysis | Real Analysis | Integration
Publication Date: 
Wednesday, September 24, 2008

Dummy View - NOT TO BE DELETED